# SDR DALA2015081705127

- Difficulty date: August 12, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT NR 5 SLAT PANEL L/E.  FOUND WITHIN LIMITS IAW SRM 57-03D, FIG 18.  HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND IAW SRM 57-03, FIG 18.  STEP 6A AND NDT SPM 06-10-01.001.
